# SDR DL767972546

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30027173
- Condition: Corroded
- Location: Bs 1435-1461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 30R CORRODED BEYOND LIMITS BETWEEN STA 1439 AND 1461.  ALSO, STR 32R CORRODED BEYOND LIMITS BETWEEN STA 1417 AND 1439.  REPAIRED PER ERA 331054-14.
